# SDR CALA2020062201021

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 95,852 hours, 16,899 cycles
- Engine: Pwa PW4077
- System (JASC): 7300 · Engine Fuel and Control
- Part: Tube
- Part number: 51U35201
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FUEL LEAK CHECKLIST ILLUMNATED FOLLOWED SOP,  DIVERTED, CONFERED WITH INBD FLIGHT CREW. FUEL FLOW ON R ENG 1800 LBS PER HOUR HIGHER THAN LEFT ENG BEFORE SHUT DOWN. R ENG EGT 40 DEGREES HIGHER THAN L ENG. R ENG SHUT DOWN IN FLIGHT WIND MILLED FOR 30 MIN BEFORE LANDING POSITIVE OIL PRESSURE 17 PSI - 21 PSI WHILE ENGINE WAS IN WINDMILL CONDITION. NOTED. VISUALLY INSPECTED P4.95 PLUMBING. NO DISCREPANCIES NOTED. VERIFIED NO ADDITIONAL (APPLICABLE) MAINTENANCE MESSAGES. ADD EMP:104300 INTERIGATED CMCF  LAST LEG REPORT FOUND MAINTENANCE MESSAGE 73-08102. FIM TASK 73-28-00-810-821-N00 PARTIALLY ACCOMPLISHED. ACCOMPLISHED VISUAL INSPECTION OF P2T2 SENSOR. NO DISCREPANCIES UNABLE TO LEAK CHECK P2T2 OR P4.95 PLUMBING DUE TO LACK OF APPROPRIATE FITTINGS DEN. CMCF INDICATES MAINTENANCE MESSAGE  NOT ACTIVE.  REF LP 4991304, EEC REPLACED PRECAUTIONARY. LINE FROM EEC. BLOCKAGE FOUND IN P2 LINE, ALSO REMOVED SAFTEY WIRE AND P4.95 REF FIM 73-28-00-810-821-N00, PERFORMED STEP D.6, NO LEAKING OR ACP REMAINDER OF FIM 73-28-00-810-821-N00. FOUND INBD LOWER 4.95 SENSING LINE LEAKING AT PROBE FITTING.  REPLACED LINE AND PROBE. ACCOMPISHED HIGH POWER ENG RUN. BOTH ENGS AT THE SAME (MULTIPLE) EPR SETTINGS PRODUCED COMPARABLE FF, EGT, N1, AND N2 INDICATIONS.  MAX EPR 1.34. NO EVIDENCE OF EXTERNAL FUEL LEAKAGE OR SIGNIFICANT DIFFERENTIAL FUEL BURN. NO DISCREPANCIES AT THIS TIME.
